Iris cyst secondary to latanoprost mimicking iris melanoma.

Published

Journal Article

PURPOSE: To report an ocular side effect of topical latanoprost therapy. DESIGN: Single interventional case report. METHODS: A 73-year-old woman on latanoprost for primary open-angle glaucoma developed an iris cyst simulating an iris melanoma. RESULTS: The lesion disappeared over 8 weeks when latanoprost was stopped. CONCLUSIONS: In managing patients with iris-pigmented lesions, the list of medications should be reviewed. If the patient takes latanoprost, a trial off latanoprost is warranted.

Full Text

Duke Authors

Cited Authors

  • Browning, DJ; Perkins, SL; Lark, KK

Published Date

  • March 2003

Published In

Volume / Issue

  • 135 / 3

Start / End Page

  • 419 - 421

PubMed ID

  • 12614778

Pubmed Central ID

  • 12614778

International Standard Serial Number (ISSN)

  • 0002-9394

Digital Object Identifier (DOI)

  • 10.1016/s0002-9394(02)01953-0

Language

  • eng

Conference Location

  • United States